# SDR DHL2001741501

- Difficulty date: March 10, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE UPPER COWL, O/B NR 4 LATCH CUTOUT IS CRACKED IN 2 CORNERS.  CUT OUT DAMAGED AREA AT NR 3 ENG UPPER COWL O/B NR 4 LATCH CUT-OUT CRACK AS PER B727 SRM 54-10-3 FIG 5 MAT LOSS 1 X.5 INCH.  REMOVED EXISTING REPAIR IAW B727 SRM 51-30-2.  INSTALLED EXTERNAL DOUBLER REPAIR AS PER B727 SRM 54-10-3 FIG 5.  MAT USED 2024T3 .050 5 X 10 INCH LOT 240318 PO 83112055.  ALODINED AND PRIMED AS PER B727 SRM 51-10-2.
